# SDR DXTA2010111804309

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 3,548 hours, 2,217 cycles
- Engine: Pwc PW306A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  PERFORMED VISUAL INSPECTION OF ALL NLG COMPONENTS FOR LEAKING , LOOSE OR UNSERVICEABLE PARTS ,NO DEFECTS NOTED. CLEANED AND LUBRICATED NLG WITH PROPER GREASE, ALL WORK DONE IAW MM 12-22-00.  HOOKED UP EXTERNAL HYD SERVICE MULE AND PERFORMED EXTENSION AND RETRACTION - ADJUSTMENT & TEST TO CHECK FOR PROPER OPS OF NLG SELECTOR VALVE AND NLG ACTUATOR, BOTH ITEMS CHECKED GOOD DURING TEST, ALL WORK DONE IAW MM 32-30-00.
